What Happens When Stopping DEPO Provera?

Answer

Depo- Provera is a contraceptive injection that contains the hormone progestogen. Once you stop using it, irregular bleeding could continue for some months and some side effects will continue for some time afterwards. Additionally, your periods and usual fertility may take some time to revert to normal.
1 Additional Answer
Depo Provera is a birth control shot that women receive every three months. Many women are afraid of what happens when stopping the shot. Actually, there are no serious side effects once the shots end. Some of the side effects are irregular periods, as well as return of complications such as cramping or heavy bleeding. There is a positive side effect, however. Stopping the depo provera shots has been shown to improve bone density which results in stronger bones.
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com